MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 CORAIL2 LAT COXA VARA SIZE 13; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910 CORAIL2 LAT COXA VARA SIZE 13; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Model Number 3L93713
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Cyst(s) (1800); Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Pain (1994)
Date of Event 06/10/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Asr claim and medical records received.After review of medical records patient was revised to addressed painful left hip with metal on metal bearing with trunnion metallosis that most likely cause of the irritation.Mri showed a large cyst like lesions compatible with the metal on metal bearing.There was not an abnormal amount of wear, although there were some small burnished marks on the femoral head.The trunnion was quite coated with a thick black residue.Acetabular cup was solidly fixed, lightly burnished but not scratched.Doi: (b)(6) 2006.Dor: (b)(6) 2014, left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
CORAIL2 LAT COXA VARA SIZE 13
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
MDR Report Key12547126
Report Number1818910-2021-21397
Device Sequence Number11759714
Product Code LZO
UDI-Device Identifier10603295168904
UDI-Public10603295168904
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L93713
Device Catalogue Number3L93713
Device Lot Number2064735
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer10/26/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date10/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADAPTER SLEEVES 12/14 +2.; ASR ACETABULAR CUPS 60.; ASR UNI FEMORAL IMPL SIZE 53.; CORAIL2 LAT COXA VARA SIZE 13.; ADAPTER SLEEVES 12/14 +2; ASR ACETABULAR CUPS 60; ASR UNI FEMORAL IMPL SIZE 53; CORAIL2 LAT COXA VARA SIZE 13
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR